# SDR ASAA0853634

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,612 hours, 1,964 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 10171
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 6,612 hours, 1,964 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DEPARTURE FROM HNL AIRFLOW FROM GASPERS WAS EXCESSIVELY HIGH NOISE LEVEL WAS 120 DBT AND TEMPERATURE IN CABIN WAS VERY COLD.  AFTER APPROX 5 MIN AIRFLOW DB LEVEL AND TEMPERATURE RETURNED TO NORMAL.  SUSPECT THAT A 9TH STAGE BLEED VALVE STUCK OPEN.  NO OTHER DISCREPANCIES.  PERFORMED FIM TASK 36 10 00 810 809 AND FOUND PRECOOLER CONTROL VALVE ON THE NR 1 ENGINE BAD.  REMOVED AND REPLACED NR 1 PRECOOLER VALVE.  OP CHECK GOOD REF MM 36 12 02 PRECOOLER VALVE VERIFIED BY SEAMC MARK.  BITE ON PACK CONTROLLERS PRODUCED NO FAULTS.  PERFORMED ENGINE BLEED CROSSOVER OP TEST, CK'D GOOD.  VERIFICATION FLIGHT SATISFACTORY.
